# SDR DALA2017012000526

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,050 hours, 29,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RIGHT CUSP WEB IS CORRODED AT STA 598-620 RBL 59, AT REPAIR BETWEEN STA 655-674 RBL 59, AND IS CRACKED AT STA 674 RBL 47. REPLACED CUSP WEB FROM STA 655 TO 674 IAW SRM 51-41-02, 51-41-03. BLENDED CUSP FROM 598 TO 620 IAW SRM 53-00-00 FIG 103. .019 REMAINING OF .020. FOUND TO BE IN LIMITS IAW SRM 53-00-00 FIG 103.
